# SDR IPXA2023012690282

- Difficulty date: January 2, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,866 hours, 18,436 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3L/H UPPER WING T/E REAR SPAR HAS CORROSION AT STA XORS=718.  REPAIRED UPPER REAR SPAR ON THE L/H WING AT STA XORS=718 IAW SRM 57-00-00 FIG 202, DWG ARB7413. (MINOR)
